# SDR 98UAL900146

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 173821
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID GALLEY FLOOR PANELS (REF IPC 25-31-01-075) WHICH HAD HEAVY CORROSION ON THE AFT EDGE OF THE FORWARD PANEL AND THE FORWARD EDGE OF THE REAR PANEL.  THERE WAS NO SEALANT BETWEEN THE THRESHOLD PLATE AND THE GALLEY FLOOR PAN.  THIS CONDITION ALLOWED MOISTURE TO BE TRAPPED BETWEEN THE THRESHOLD PLATE AND THE FOOD CART RAMP AREA OF THE PALLET CAUSING CORROSION.  INTERIM REPAIRED PER EVA MOC1-7614.  PALLET AND THRESHOLD PLATE TO BE REPLACED AT NEXT 'C' CHECK.
